Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 49, NWS Green Bay, WI

July 20, 2010Portage County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 20, 2010, 5:57 PM CDT for Portage County, Waupaca County, Wisconsin. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2010, 5:57 PM CDT (22:57 UTC)
Expired
Jul 20, 2010, 6:53 PM CDT
In force
56 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Portage County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 91 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 6:17 PM CDTTSTM WND DMG4 N Amherst, WI1 FOOT DIAMETER TREE DOWN. 3/4 INCH HAIL FELL FOR 10 MINS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 3:18 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WUUS53 KGRB 202257
SVRGRB
WIC097-135-210000-
/O.NEW.KGRB.SV.W.0049.100720T2257Z-100721T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
557 PM CDT TUE JUL 20 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
  WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 700 PM CDT

* AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 9 MILES NORTHEAST OF STEVENS POINT...AND
  MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAUPACA...AMHERST...CUSTER...ROSHOLT...NELSONVILLE...PERU...AMHERST
  JUNCTION AND NORTHLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO
AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A
BASEMENT.

&&

LAT...LON 4455 8961 4468 8946 4468 8941 4448 8873
      4424 8898 4425 8902
TIME...MOT...LOC 2257Z 298DEG 21KT 4458 8937
WIND...HAIL <50MPH 1.50IN

$$

TE
3 follow-up statements
397 
WWUS53 KGRB 202311
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT TUE JUL 20 2010

WIC097-135-210000-
/O.CON.KGRB.SV.W.0049.000000T0000Z-100721T0000Z/
PORTAGE WI-WAUPACA WI-
611 PM CDT TUE JUL 20 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUPACA AND
EAST CENTRAL PORTAGE COUNTIES UNTIL 700 PM CDT...

AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
MILES NORTH OF AMHERST...OR 14 MILES EAST OF STEVENS POINT...MOVING
SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  WAUPACA...IOLA...SCANDINAVIA...OGDENSBURG...SYMCO...MANAWA...LIND
  CENTER AND WHITE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A
TORNADO OCCUR OR A TORNADO WARNING BE ISSUED.

&&

LAT...LON 4424 8899 4453 8944 4465 8932 4448 8873
TIME...MOT...LOC 2311Z 297DEG 31KT 4452 8922
WIND...HAIL 60MPH 1.50IN

$$

MPC
081 
WWUS53 KGRB 202330
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
630 PM CDT TUE JUL 20 2010

WIC097-202339-
/O.CAN.KGRB.SV.W.0049.000000T0000Z-100721T0000Z/
PORTAGE WI-
630 PM CDT TUE JUL 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PORTAGE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4442 8922 4451 8921 4459 8911 4448 8873
      4438 8883 4426 8897
TIME...MOT...LOC 2329Z 297DEG 31KT 4445 8903

$$

WIC135-210000-
/O.CON.KGRB.SV.W.0049.000000T0000Z-100721T0000Z/
WAUPACA WI-
630 PM CDT TUE JUL 20 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUPACA COUNTY
UNTIL 700 PM CDT...

AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
NORTH OF WAUPACA...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  WAUPACA...SYMCO...MANAWA...WHITE LAKE...ROYALTON AND WEYAUWEGA.

LAT...LON 4442 8922 4451 8921 4459 8911 4448 8873
      4438 8883 4426 8897
TIME...MOT...LOC 2329Z 297DEG 31KT 4445 8903
WIND...HAIL 60MPH 1.00IN

$$

MPC
527 
WWUS53 KGRB 202353
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
653 PM CDT TUE JUL 20 2010

WIC135-210002-
/O.CAN.KGRB.SV.W.0049.000000T0000Z-100721T0000Z/
WAUPACA WI-
653 PM CDT TUE JUL 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR WAUPACA COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHEAST WAUPACA COUNTY UNTIL 730 PM.

LAT...LON 4442 8922 4451 8921 4459 8911 4448 8873
      4438 8883 4426 8897
TIME...MOT...LOC 2352Z 297DEG 31KT 4436 8878

$$

MPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 2:47 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jul 20, 2:47 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
247 PM CDT TUE JUL 20 2010

.SHORT TERM...TUESDAY AFTERNOON THROUGH WEDNESDAY. THE PATTERN OF
WESTERLY FLOW ALOFT WITH IMBEDDED SHORTWAVES CONTINUES FOR THIS
AFTERNOON INTO TONIGHT. CURRENT UPPER AIR ANALYSIS INDICATES SHRTWVS
IMPACTING THE FORECAST AREA. THE FIRST WAS ENTERING WI FM MN.
INITIAL STORMS IN THAT AREA BEING HELD BACK BY CLDS EARLIER IN THE
DAY...BUT SOME ORGANIZATION AND STRENGTHENING HAS OCCURRED
RECENTLY. CURRENT MESOANALYSIS INDICATES AN AREA OF LOW LEVEL
LAPSE RATES NEARING DRY ADIABATIC SO THERE WILL BE A WIND THREAT
WITH ANY STORMS COMING IN FM THE W. ADDITIONAL STORMS WERE
DEVELOPING SWD FROM UPPER MICHIGAN. LOW-LEVEL LAPSE RATES WERE
NOT AS IMPRESSIVE OVER THE FAR NE. THE 12Z RAOB AT GRB HAD A FZG
LEVEL AROUND 13000 FEET...BUT THAT SHOULD BE LOWERING AS MID-LVL
JET MVS IN FM THE W. WITH SBCAPE VALUES AT AROUND 1000 J/KG AND
MODERATE SHEAR WITH THE ASSOCIATED SHORTWAVE...SVR HAIL WL ALSO BE
A THREAT WITH ANY OF THE STORMS.

EXPECT EVENING STORMS TO END OR AT LEAST DIMINISH. THEN NEXT
SHRTWV WL ARRIVE LATE TNGT. THAT MAY BRING ADDITIONAL STORMS INTO
THE NW PART OF THE AREA LATE...SO KEPT CHC GOING THAT AREA. LOOKS
LIKE FORCING FM THAT FEATURE WL BE CONFINED TO THE N...SO KEPT
C/E-C WI DRY.

ONCE THE FINAL SHORTWAVE MAKES ITS WAY ACROSS THE NORTHERN PART OF
THE CWA ON WEDNESDAY MORNING...THE REST OF THE DAY SHOULD REMAIN DRY.
PARTLY CLOUDY SKIES SHOULD PREVAIL. WENT A LITTLE BIT LOWER ON MAX
TEMPS TOMORROW DUE TO THE FINAL SHORTWAVE NOT CLEARING UNTIL THE
LATE MORNING HOURS. ALSO LOWERED DEW POINTS DUE TO MIXING OUT
BEHIND THE WAVE.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY.

LOW AMPLITUDE UPPER LEVEL FLOW WITH PLENTY OF FAST MOVING SHORT
WAVES WILL CONTINUE ACCORDING TO THE LATEST MODEL RUNS. TIMING OF
SHORT WAVES REMAINS THE MAIN CONCERN.

THERE SEEMS TO BE DECENT AGREEMENT EARLY IN THE PERIOD AS A WEAK
UPPER RIDGE AND SURFACE HIGH PRESSURE MOVE ACROSS THE REGION. HAVE
A DRY FORECAST GOING FOR WEDNESDAY NIGHT...BUT HAVE POPS RETURNING
FOR THURSDAY WITH A FRONTAL BOUNDARY PUSHING NORTH AS SURFACE LOW
PRESSURE AND AN UPPER LEVEL SHORT WAVE APPROACH WISCONSIN.
EXPECT ACTIVITY WITH THE FRONT STARTING ON THURSDAY. HAVE GONE WITH
LIKELY POPS FOR THURSDAY NIGHT AS LOW PRESSURE MOVES TO NORTHERN
MINNESOTA AND THE FORECAST AREA GETS INTO THE WARM SECTOR OF THE
SYSTEM. WENT WITH CHANCE POPS FRIDAY AND FRIDAY NIGHT AS A COLD
FRONT GETS DRAGGED THROUGH WISCONSIN AND THEN AN UPPER LEVEL
TROUGH MOVES INTO THE STATE. KEPT A SLIGHT CHANCE IN THE GRIDS ON
SATURDAY. HAD CONSIDERED CHANCE POPS BECAUSE THE SHORT WAVE AXIS
IS NOT EXPECTED TO BE THROUGH THE AREA BY 12Z SATURDAY...BUT
SLIGHT CHANCE FITS BETTER WITH SURROUNDING GRIDS. HAVE DRY WEATHER
FOR THE REST OF THE WEEKEND AND EARLY NEXT WEEK WITH HIGH PRESSURE
OVER THE REGION AND UPPER LEVEL RIDGE APPROACHING. HAVE CHANCE
POPS FOR NORTH CENTRAL AND CENTRAL WI ON MONDAY NIGHT WITH SLIGHT
CHANCE FOR THE REST OF THE AREA AS A COLD FRONT MAKES ITS WAY INTO
THE REGION. NOT REALLY MUCH UPPER SUPPORT WITH IT SO MAYBE COULD
HAVE LEFT IT OUT BUT MODELS INDICATED QPF...SO THERE IT IS. LOWERED
TO SLIGHT CHANCE FOR THE ENTIRE AREA ON TUESDAY AND TUESDAY NIGHT
DUE TO LOW FORECASTER CONFIDENCE IN THE LAST FEW PERIODS OF THE
FORECAST...AND SURROUNDING SLIGHT CHANCE POPS.
&&

.AVIATION...SKIES MAY CLR LATE TNGT. BUT WINDS...ESP AT THE TOP OF
THE BOUNDARY LAYER SHOULD BE STRONGER THAN YDA....SO FG POTENTIAL
IS LOWER. JUST WENT WITH MVFR FG FOR NOW.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MARQUIS/JS/MG
Hazardous weather outlook, Jul 20, 3:51 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CDT TUE JUL 20 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
351 PM CDT TUE JUL 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON AND
EVENING. THE PRIMARY RISK IS OF LARGE HAIL...BUT ISOLATED DAMAGING
WIND GUSTS AND HEAVY RAIN ARE ALSO POSSIBLE. THE GREATEST RISK OF
SEVERE STORMS IS BEFORE 900 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE FROM THURSDAY THROUGH FRIDAY NIGHT.
THERE IS A SLIGHT RISK OF SEVERE STORMS THURSDAY AND THURSDAY
NIGHT ACROSS A SMALL PART OF CENTRAL WISCONSIN...MAINLY SOUTHWEST
OF A LINE FROM MEDFORD TO OSHKOSH. DAMAGING WINDS...LARGE HAIL AND
HEAVY RAINFALL ARE THE MAIN RISK WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED FOR LATE THIS AFTERNOON AND EARLY THIS
EVENING.

LMZ521-522-541>543-212100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
351 PM CDT TUE JUL 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND THIS
EVENING. THE PRIMARY RISK IS OF LARGE HAIL...BUT ISOLATED STRONG
WIND GUSTS AND HEAVY RAIN ARE ALSO POSSIBLE. THE GREATEST RISK OF
SEVERE STORMS IS BEFORE 900 PM.

PATCHY DENSE FOG IS POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. ALTHOUGH
SEVERE STORMS WILL BE POSSIBLE SOMEWHERE IN THE GREAT LAKES REGION
DURING THAT TIME FRAME...IT IS STILL UNCLEAR WHETHER THE RISK WILL
INCLUDE THE AREA. IN EITHER CASE...THE STORMS LATE THIS WEEK WILL
POSE A RISK OF ADDITIONAL HEAVY RAINFALL.

PATCHY DENSE FOG IS LIKELY AT TIMES.

JS/MG

In the hours before

Local storm report, Jul 20, 5:00 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     LITTLE CHICAGO          45.04N 89.84W
07/20/2010                   MARATHON           WI   AMATEUR RADIO

            INTERSECTION OF COUNTY ROAD A AND COUNTY ROAD O. GROVE OF
            PINE TREES 12 INCH IN DIAMETER TREES BLOWN ONTO ROAD WITH
            PARTS OF A GRAIN STORAGE UNIT.

&&

MARQUIS
Special weather statement, Jul 20, 5:14 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
514 PM CDT TUE JUL 20 2010

WIZ013-021-073-074-210015-
NORTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITY OF...CRIVITZ
514 PM CDT TUE JUL 20 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF THUNDERSTORMS OVER NORTHERN MARINETTE COUNTY AND
NORTHERN OCONTO COUNTY...THE STORMS WERE MOVING SOUTHEAST AROUND
25 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  CRIVITZ...             MCALLISTER...            HAYES...
  LENA...                PESHTIGO...              OCONTO...
  MARINETTE...           PORTERFIELD...           COLEMAN...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MG
Local storm report, Jul 20, 5:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     WAUSAU                  44.96N 89.63W
07/20/2010                   MARATHON           WI   TRAINED SPOTTER

            NORTHERN TECHNICAL COLLEGE IN WAUSAU A TRAINED SPOTTER
            REPORTED 1-2 FT DIAMETER TREES DOWN.

0510 PM     TSTM WND GST     ROZELLVILLE             44.75N 90.01W
07/20/2010  E60 MPH          MARATHON           WI   AMATEUR RADIO

            A 60 MPH WIND GUST WAS REPORTED AT THE INTERSECTION OF
            COUNTY C AND M FROM A HAM RADIO OPERATOR.

&&

MARQUIS
Local storm report, Jul 20, 5:30 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     N WAUSAU                44.96N 89.63W
07/20/2010                   MARATHON           WI   BROADCAST MEDIA

            POWER OUT AND LARGE TREE DOWN ON THE 1200 BLOCK OF STARK
            STREET NEAR THE OLD WAUSAU EAST HIGH SCHOOL.

&&

MARQUIS
Local storm report, Jul 20, 5:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
539 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     GALLOWAY                44.71N 89.26W
07/20/2010                   MARATHON           WI   TRAINED SPOTTER

            LARGE, LIVE TREES DOWN. CTY II NEAR HWY 49.

&&

MARQUIS
Local storm report, Jul 20, 5:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             1 S TILLEDA             44.80N 88.90W
07/20/2010  E1.75 INCH       SHAWANO            WI   LAW ENFORCEMENT

            ALONG HWY 29 AND OLD 29.

&&

MARQUIS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:13 PM CDTSpecial Marine WarningGRB65 min
Jul 19, 7:14 PM CDTAreal Flood AdvisoryGRBBrown, Calumet, Kewaunee, Manitowoc, Oconto, Shawano and 1 more3 hr
Jul 20, 3:30 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon60 min
Jul 20, 4:19 PM CDTSevere Thunderstorm WarningGRBMarathon56 min
Jul 20, 5:00 PM CDTSevere Thunderstorm WarningGRBMarathon, Shawano, Waupaca60 min
Jul 20, 5:16 PM CDTTornado WarningGRBShawano29 min
Jul 20, 5:54 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie, Shawano, Waupaca51 min
Jul 20, 6:43 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca, Winnebago47 min
Jul 20, 6:45 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie17 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.